MathSciNet Relay Station
MathSciNet bibliographic data
MR2164439 93D21
Hong, Yiguang; Wang, Jiankui; Xi, Zairong Stabilization of uncertain chained form systems within finite settling time. IEEE Trans. Automat. Control 50 (2005), no. 9, 1379–1384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement